# SDR SWAA2022031002650

- Difficulty date: May 31, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 149A811829
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT AFT BULKHEAD STA 947 LOWER CHORD LBL10-RBL20 HAS CORROSION / REMOVED CORROSION AT AFT CARGO PIT AFT BULKHEAD STA 947 LOWER CHORD RBL20-LBL10. ORIG T .100 REMOVED .025' REM .075' FOUND TO BE OUT OF LIMITS. RECEIVED NEW LOWR CHORD MPN 149A8118-29; INSTALLED ALL TASKS DONE IAW B737-700 SRM'S 51-10-02-0G-0; 53-00-53-1A-2; 5370-53-01-2; 51-40-02-0G-0 AND BOEING 737-NG DWG 149A8117 REV: C P/N 149A8118-29 ATAG WN6880
